# SDR 2010FA0000255

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Aircraft time: 20,564 hours
- Engine: Cont IO520BB
- Engine time: 370 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: N59353
- Condition: Failed
- Location: Instrument Air
- Part time: 407 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INSTRUMENT AIR PRESSURE LOW AND GYRO WARNING LIGHT ON.  UPON TROUBLESHOOTING THE MX DETERMINED THE AIR PUMP WAS NOT PRODUCING ENOUGH PRESSURE AT DIFFERENT POWER SETTINGS. INSTALLED NEW PUMP, SYSTEM WORKED NORMAL. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
